MathSciNet Relay Station
MathSciNet bibliographic data
MR1986318 35J60 (35D05 47N20 53C21)
Fakhi, Saâdia Positive solutions of $\Delta u+u\sp p=0$ whose singular set is a manifold with boundary. Calc. Var. Partial Differential Equations 17 (2003), no. 2, 179–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement